# SDR AALA202210256490

- Difficulty date: August 21, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 61,743 hours, 36,182 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275420000
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED RIGHT HAND FRAME UPPER DOUBLE JOGGLE DOOR STOP FITTING #7, FASTENER HOLE #5 AT FR 20 BETWEEN S7R AND S33R. MAINTENANCE REPLACED FRAME PER EA 338657.
